Metrics and orders in space of fuzzy numbers

Przemysław Grzegorzewski

Abstract

Two classes of metrics δp,q and ϱp,where 1 ⩽ p ⩽ ∞, 0 ⩽ q ⩽ 1, in space of fuzzy numbers are introduced. Then a method of ranking fuzzy numbers based on these metrics is proposed and investigated. Not only fuzzy numbers but also the left-sided and right-sided fuzzy numbers are considered. Applications in making decisions and statistics are suggested.
Author Przemysław Grzegorzewski ZPSMF
Przemysław Grzegorzewski,,
- Department of Stochastic Processes and Financial Mathematics
Journal seriesFuzzy Sets and Systems, ISSN 0165-0114
Issue year1998
Vol97
No1
Pages83-94
Keywords in Englishdecision making, Fuzzy numbers, metrics, Ranking fuzzy numbers
DOIDOI:10.1016/S0165-0114(96)00322-3
URL http://www.sciencedirect.com/science/article/pii/S0165011496003223
Score (nominal)40
Publication indicators WoS Impact Factor: 2006 = 1.181 (2) - 2007=1.618 (5)
Citation count*138 (2015-08-19)
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back